# SDR 04051401

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N401FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3145
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF FLIGHT 6153 CREW REPORTED A HYDRAULIC PUMP A FAIL AND RETURNED TO GATE.  THE PUMP WAS FOUND INOPERATIVE AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
